# SDR USAASB96015

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Vlv Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1951 - BOS - START VALVE OPEN LIGHT CAME ON IN FLIGHT.  RETURNED TO FIELD.  (M)
